# SDR IPXA2015072791587

- Difficulty date: July 17, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SUPERNUMERARY FLOOR PANEL 221VF HAS EDGE DAMAGE, FABRICATED  FLOOR PANEL IAW EO A300-5320-40552-B.
